# SDR DALA2025090906658

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,973 hours, 25,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR KNUCKLE KNOCKER INDICATOR INOP.   ADJUSTED L1 DOOR KNUCKLE KNOCKER REF B757 AMM 52-11 OPS CK NORMAL. (7735190)
